Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jan 27, 2016, 11:49 AM EST for Broward County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 27, 2016, 11:49 AM EST (16:49 UTC)
- Expired
- Jan 27, 2016, 12:45 PM EST
- In force
- 56 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 84 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.5
The text
As transmitted.
239 WWUS82 KMFL 271649 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1149 AM EST WED JAN 27 2016 FLZ067-068-071-072-168-172-271745- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 1149 AM EST WED JAN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS FOR NORTHEASTERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 1245 PM EST... * AT 1148 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM WITH POSSIBLE ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD 10 MILES NORTH OF INTERSECTION I-75 AND U.S. 27...OR 13 MILES WEST OF CORAL SPRINGS...MOVING NORTHEAST AT 20 MPH. * IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... CORAL SPRINGS...BOCA RATON...DEERFIELD BEACH...DELRAY BEACH... COCONUT CREEK...PARKLAND...BOCA DEL MAR...LOXAHATCHEE NWR...GODFREY ROAD...HAMPTONS AT BOCA RATON...KINGS POINT...MISSION BAY...BOCA POINTE...WHISPER WALK...ABERDEEN...BOCA WEST...BOCA RATON EQUESTRIAN...MORIKAMI PARK...RAMBLEWOOD EAST AND HILLSBORO PINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2630 8008 2622 8050 2634 8061 2661 8016 TIME...MOT...LOC 1648Z 239DEG 18KT 2630 8048 $$ BAXTER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jan 27, 11:17 AM EST, 32 minutes earlier.
Area forecast discussion, Jan 27, 11:17 AM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1117 AM EST WED JAN 27 2016
.UPDATE...LINE OF STRONG STORMS THAT MOVED ACROSS SOUTH FLORIDA
EARLY THIS MORNING HAS BECOME MORE EAST WEST ORIENTED WITH TIME,
NOW STRETCHING FROM NAPLES TO FORT LAUDERDALE.
ATMOSPHERE ACROSS THE REGION IS VERY MOIST WITH THE MORNING
SOUNDING AT MFL AT NEARLY 2", WHICH IS 2-3 STANDARD DEVIATIONS
ABOVE NORMAL FOR THIS TIME OF YEAR. SURFACE DEWPOINTS ARE ALSO IN
THE UPPER 60S AND LOW 70S. CLOUD COVER AND ONGOING PRECIP ARE
LIMITING OVERALL INSTABILITY.
SOUTH OF THIS LINE, BREAKS IN THE CLOUDS ACROSS SOUTHERN BROWARD
AND MIAMI-DADE COUNTIES WILL CONTRIBUTE TO ADDITIONAL INSTABILITY
AND WILL HAVE TO WATCH FOR ADDITIONAL INDIVIDUAL CONVECTIVE
DEVELOPMENT WITHIN THIS AREA.
ACROSS THE REGION, WIND SHEAR STILL REMAINS FAVORABLE FOR ROTATION
AND POSSIBLE TORNADIC DEVELOPMENT WITH ANY STORMS. /ALM
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 79 67 80 61 / 100 80 80 70
FORT LAUDERDALE 79 67 80 61 / 80 70 70 60
MIAMI 80 69 80 62 / 70 70 70 60
NAPLES 77 69 74 59 / 100 70 90 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR FLZ168-172-
173.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR AMZ630-651-
671.
SMALL CRAFT ADVISORY UNTIL 1 AM EST THURSDAY FOR AMZ650-670.
GM...NONE.
&&Hazardous weather outlook, Jan 27, 6:50 AM EST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 650 AM EST WED JAN 27 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 280000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 650 AM EST WED JAN 27 2016 ...MARGINAL RISK OF SEVERE WEATHER TODAY AND TONIGHT... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS SOUTH FLORIDA TODAY AND TONIGHT. THE MAIN THREATS WILL BE CLOUD TO GROUND LIGHTNING. A FEW STRONGER STORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. TORNADOES: ISOLATED TORNADOES WILL BE POSSIBLE WITH STRONGER STORMS ACROSS SOUTH FLORIDA TODAY AND TONIGHT. WATERSPOUTS: ISOLATED WATERSPOUTS AREA POSSIBLE ACROSS ALL THE SOUTH WATERS FLORIDA TODAY AND TONIGHT. WIND: A FEW STRONGER STORMS MAY PRODUCE DAMAGING WIND GUSTS TO NEAR 60 MPH. SUSTAINED WINDS TO NEAR 25 MPH ARE POSSIBLE ACROSS THE ATLANTIC WATERS TODAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ATLANTIC WATERS. FLOODING: THERE IS A SLIGHT RISK OF MINOR URBAN TYPE FLOODING ACROSS THE REGION TODAY, ESPECIALLY IN AREAS WITH POOR DRAINAGE. RIP CURRENTS: THERE WILL BE A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS SOUTH FLORIDA THURSDAY WITH A FEW STRONG TO SEVERE STORMS POSSIBLE, ALONG WITH AN ELEVATED THREAT FOR HEAVY RAINFALL AND FLOODING. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE THURSDAY NIGHT AND FRIDAY MORNING, BRINGING DETERIORATING CONDITIONS ACROSS THE COASTAL WATERS AND LOW WIND CHILLS TO THE NORTHWEST INTERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Jan 27, 10:53 AM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1053 AM EST WED JAN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TORNADO 2 SE COCONUT CREEK 26.24N 80.17W
01/27/2016 BROWARD FL EMERGENCY MNGR
*** 1 INJ *** REPORTS FROM MULTIPLE SOURCES OF DAMAGE
FROM AN APPARENT TORNADO IN THE WYNMOOR BROWARD COLLEGE
NORTH CAMPUS AREAS. A FEW CARS LIFTED AND FLIPPED
OVER... SEVERAL TREES UPROOTED AS WELL AS POSSIBLE
STRUCTURAL DAMAGE TO AN APARTMENT BUILDING IN THE
WYNMOOR COMMUNITY. TRACTOR-TRAILER FLIPPED OVER ON
TURNPIKE NEAR COCONUT CREEK PARKWAY IN SAME AREA. AT
LEAST ONE PERSON TRANSPORTED TO HOSPITAL WITH NON-LIFE
THREATENING INJURIES.
&&
EVENT NUMBER MFL1600126
MOLLEDALocal storm report, Jan 27, 11:06 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1106 AM EST WED JAN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM WATER SPOUT 2 ESE BOCA RATON 26.35N 80.06W
01/27/2016 AMZ650 FL TRAINED SPOTTER
WATERSPOUT OBSERVED LESS THAN A MILE OFFSHORE BOCA
RATON... MOVING NNE.
&&
EVENT NUMBER MFL1600127
MOLLEDALocal storm report, Jan 27, 11:33 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1133 AM EST WED JAN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TORNADO 13 NW WESTON 26.26N 80.52W
01/27/2016 BROWARD FL NWS EMPLOYEE
LIKELY DEBRIS SIGNATURE OBSERVED ON MIAMI DOPPLER RADAR
KAMX FROM 1113 AM TO 1120 AM IN ASSOCIATION WITH
ROTATING STORM IN EVERGLADES OF NORTHERN BROWARD COUNTY.
&&
EVENT NUMBER MFL1600128
MOLLEDASpecial weather statement, Jan 27, 11:35 AM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1135 AM EST WED JAN 27 2016
FLZ069-070-271715-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
1135 AM EST WED JAN 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR SOUTH CENTRAL COLLIER COUNTY UNTIL
1215 PM EST...
* AT 1135 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD 7 MILES WEST
OF EVERGLADES CITY...MOVING NORTHEAST AT 25 MPH.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
OCHOPEE...EVERGLADES CITY...CHOKOLOSKEE...CARNESTOWN...PLANTATION
ISLAND...COPELAND...BIG CYPRESS NATIONAL PRESERVE...DEEP LAKE AND
JEROME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2610 8132 2589 8114 2582 8132 2580 8133
2582 8136 2581 8136 2585 8139 2587 8142
2586 8147 2588 8146 2589 8148 2589 8151
2587 8150 2585 8153 2589 8154 2590 8151
2591 8152 2589 8156 2589 8157
TIME...MOT...LOC 1634Z 233DEG 21KT 2583 8150
DDLocal storm report, Jan 27, 11:39 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1139 AM EST WED JAN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TORNADO 2 SE COCONUT CREEK 26.25N 80.16W
01/27/2016 BROWARD FL EMERGENCY MNGR
TREES AND POWER LINES DOWN IN INDUSTRIAL PARK AT 1700
BLOCK OF BLOUNT ROAD IN POMPANO BEACH. MEDIA REPORTS
ALSO SHOW VEHICLE DAMAGE IN THIS AREA.
&&
EVENT NUMBER MFL1600129
MOLLEDASpecial weather statement, Jan 27, 11:49 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1149 AM EST WED JAN 27 2016 FLZ067-068-071-072-168-172-271745- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 1149 AM EST WED JAN 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS FOR NORTHEASTERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 1245 PM EST... * AT 1148 AM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM WITH POSSIBLE ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD 10 MILES NORTH OF INTERSECTION I-75 AND U.S. 27...OR 13 MILES WEST OF CORAL SPRINGS...MOVING NORTHEAST AT 20 MPH. * IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... CORAL SPRINGS...BOCA RATON...DEERFIELD BEACH...DELRAY BEACH... COCONUT CREEK...PARKLAND...BOCA DEL MAR...LOXAHATCHEE NWR...GODFREY ROAD...HAMPTONS AT BOCA RATON...KINGS POINT...MISSION BAY...BOCA POINTE...WHISPER WALK...ABERDEEN...BOCA WEST...BOCA RATON EQUESTRIAN...MORIKAMI PARK...RAMBLEWOOD EAST AND HILLSBORO PINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2630 8008 2622 8050 2634 8061 2661 8016 TIME...MOT...LOC 1648Z 239DEG 18KT 2630 8048 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:52 AM EST | Special Weather Statement | MFL | Collier | 38 min |
| Jan 27, 4:08 AM EST | Small Craft Advisory | MFL | 15 hr | |
| Jan 27, 4:27 AM EST | Special Weather Statement | MFL | Collier | 48 min |
| Jan 27, 4:38 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 4:48 AM EST | Special Marine Warning | MFL | 27 min | |
| Jan 27, 5:02 AM EST | Special Weather Statement | MFL | Collier | 43 min |
| Jan 27, 5:14 AM EST | Special Marine Warning | MFL | 31 min | |
| Jan 27, 5:17 AM EST | Tornado Warning | MFL | Collier, Monroe | 28 min |
| Jan 27, 5:24 AM EST | Special Weather Statement | MFL | Collier, Hendry | 51 min |
| Jan 27, 5:38 AM EST | Special Weather Statement | MFL | Monroe | 37 min |
| Jan 27, 5:42 AM EST | Special Marine Warning | MFL | 48 min | |
| Jan 27, 5:45 AM EST | Tornado Warning | MFL | Collier, Monroe | 30 min |
| Jan 27, 5:57 AM EST | Special Weather Statement | MFL | Collier | 48 min |
| Jan 27, 6:15 AM EST | Tornado Warning | MFL | Monroe | 30 min |
| Jan 27, 6:26 AM EST | Special Weather Statement | MFL | Broward | 49 min |
| Jan 27, 6:36 AM EST | Special Marine Warning | MFL | 24 min | |
| Jan 27, 6:51 AM EST | Special Weather Statement | MFL | Monroe | 39 min |
| Jan 27, 7:17 AM EST | Special Weather Statement | MFL | Broward, Palm Beach | 43 min |
| Jan 27, 7:56 AM EST | Special Weather Statement | MFL | Broward, Palm Beach | 49 min |
| Jan 27, 8:04 AM EST | Special Marine Warning | MFL | 41 min | |
| Jan 27, 8:29 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Jan 27, 8:48 AM EST | Special Marine Warning | MFL | 57 min | |
| Jan 27, 8:49 AM EST | Tornado Warning | MFL | Palm Beach | 26 min |
| Jan 27, 9:00 AM EST | Special Weather Statement | MFL | Broward | 45 min |
| Jan 27, 9:20 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Jan 27, 9:27 AM EST | Tornado Warning | MFL | Broward, Palm Beach | 33 min |
| Jan 27, 9:51 AM EST | Special Marine Warning | MFL | 54 min | |
| Jan 27, 10:17 AM EST | Special Weather Statement | MFL | Broward | 58 min |
| Jan 27, 10:22 AM EST | Special Weather Statement | MFL | Broward | 53 min |
| Jan 27, 10:23 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 10:32 AM EST | Special Weather Statement | MFL | Broward | 43 min |
| Jan 27, 10:43 AM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 10:47 AM EST | Special Marine Warning | MFL | 58 min | |
| Jan 27, 10:48 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 42 min |
| Jan 27, 11:08 AM EST | Special Marine Warning | MFL | 37 min | |
| Jan 27, 11:15 AM EST | Tornado Warning | MFL | Broward, Palm Beach | 30 min |
| Jan 27, 11:17 AM EST | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jan 27, 11:35 AM EST | Special Weather Statement | MFL | Collier | 40 min |
| Jan 27, 11:46 AM EST | Severe Thunderstorm Warning | MFL | Collier | 29 min |
| Jan 27, 11:55 AM EST | Tornado Warning | MFL | Collier | 35 min |
| Jan 27, 11:56 AM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 34 min |
| Jan 27, 12:01 PM EST | Special Marine Warning | MFL | 89 min | |
| Jan 27, 12:10 PM EST | Special Weather Statement | MFL | Broward | 50 min |
| Jan 27, 12:16 PM EST | Special Weather Statement | MFL | Collier | 44 min |
| Jan 27, 12:46 PM EST | Special Weather Statement | MFL | Hendry | 59 min |
| Jan 27, 1:22 PM EST | Special Marine Warning | MFL | 83 min | |
| Jan 27, 1:25 PM EST | Severe Thunderstorm Warning | MFL | Broward | 35 min |
| Jan 27, 1:33 PM EST | Special Weather Statement | MFL | Broward, Palm Beach | 57 min |
| Jan 27, 1:39 PM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 2:01 PM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 29 min |
| Jan 27, 2:36 PM EST | Special Weather Statement | MFL | Broward | 39 min |
| Jan 27, 2:45 PM EST | Special Marine Warning | MFL | 90 min | |
| Jan 27, 2:51 PM EST | Special Weather Statement | MFL | Broward | 54 min |
| Jan 27, 3:16 PM EST | Special Marine Warning | MFL | 89 min | |
| Jan 27, 3:19 PM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 26 min |
| Jan 27, 3:22 PM EST | Special Weather Statement | MFL | Broward | 38 min |
| Jan 27, 3:29 PM EST | Special Marine Warning | MFL | 46 min | |
| Jan 27, 3:40 PM EST | Special Weather Statement | MFL | Broward | 65 min |
| Jan 27, 4:10 PM EST | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jan 27, 4:12 PM EST | Special Marine Warning | MFL | 93 min | |
| Jan 27, 4:16 PM EST | Special Marine Warning | MFL | 44 min | |
| Jan 27, 4:18 PM EST | Special Weather Statement | MFL | Broward | 27 min |
| Jan 27, 4:31 PM EST | Special Marine Warning | MFL | 44 min | |
| Jan 27, 4:34 PM EST | Special Marine Warning | MFL | 56 min | |
| Jan 27, 4:53 PM EST | Special Weather Statement | MFL | Collier | 52 min |
| Jan 27, 4:55 PM EST | Special Marine Warning | MFL | 50 min | |
| Jan 27, 5:04 PM EST | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jan 27, 5:23 PM EST | Special Marine Warning | MFL | 52 min | |
| Jan 27, 6:04 PM EST | Special Weather Statement | MFL | Collier | 56 min |
| Jan 27, 6:18 PM EST | Special Marine Warning | MFL | 57 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.